# SDR GTIA2023012336900

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 18,509 hours, 8,135 cycles
- Engine: Iae V2533A5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Valve
- Part number: 32F0003
- Part serial: TE023005
- Condition: Faulted
- Location: Nr 1 Bearing
- Part time: 1,842 hours, 871 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 BEARING 4 OIL SYS HI PRESS-PERFOMRED TSM 79-20-00-810-809-A, R/R NO.4 SCAVANGE VALVE IAW AMM 79-23-51. OPS CHECK GOOD. NO FUALTS NOTED AT THIS TIME
